Random Diophantine inequalities of additive type. / Brüdern, Jörg; Dietmann, Rainer.

In: Advances in Mathematics, Vol. 229, No. 6, 01.04.2012, p. 3079-3095.

Research output: Contribution to journalArticle

Published

Standard

Random Diophantine inequalities of additive type. / Brüdern, Jörg; Dietmann, Rainer.

In: Advances in Mathematics, Vol. 229, No. 6, 01.04.2012, p. 3079-3095.

Research output: Contribution to journalArticle

Harvard

Brüdern, J & Dietmann, R 2012, 'Random Diophantine inequalities of additive type', Advances in Mathematics, vol. 229, no. 6, pp. 3079-3095. https://doi.org/10.1016/j.aim.2012.02.004

APA

Vancouver

Brüdern J, Dietmann R. Random Diophantine inequalities of additive type. Advances in Mathematics. 2012 Apr 1;229(6):3079-3095. https://doi.org/10.1016/j.aim.2012.02.004

Author

Brüdern, Jörg ; Dietmann, Rainer. / Random Diophantine inequalities of additive type. In: Advances in Mathematics. 2012 ; Vol. 229, No. 6. pp. 3079-3095.

BibTeX

@article{ec811669ef1c48ee9b2f26ab60509f16,
title = "Random Diophantine inequalities of additive type",
author = "J{\"o}rg Br{\"u}dern and Rainer Dietmann",
year = "2012",
month = "4",
day = "1",
doi = "10.1016/j.aim.2012.02.004",
language = "English",
volume = "229",
pages = "3079--3095",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "6",

}

RIS

TY - JOUR

T1 - Random Diophantine inequalities of additive type

AU - Brüdern, Jörg

AU - Dietmann, Rainer

PY - 2012/4/1

Y1 - 2012/4/1

U2 - 10.1016/j.aim.2012.02.004

DO - 10.1016/j.aim.2012.02.004

M3 - Article

VL - 229

SP - 3079

EP - 3095

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 6

ER -